# SDR QXEA2016122100806

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,061 hours, 24,769 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CHECK PFD 1 ON PFD, CHECK ED ON MFD, CHECK PFD 1 ON MFD, CHECK ED ON ED. CYCLED POWER OF NR 1 MFD BY SWITCH. ALL FAULTS CLEARED. C/W MFD1, PFD1, ED OP'S CHECK IAW MTC 6316101, 6316104. AMM TASK 31-61-01-710-803. C/W CAT III RTS TEST PER TASK MTC 6316101, 6316104. AIRCRAFT REMAINS CAT III. AIRCRAFT PLACARD READ CAT III. NO RELATED FAULT FOUND IN CDS. COULD NOT DUPLICATE. RETURNED TO SERVICE.
